# SDR 2025FA0000426

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: General aviation
- Aircraft: N14HX
- Make and model: Bell 407
- Aircraft serial: 53184
- Aircraft time: 8,432 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 4AA312103101
- Part serial: 17065073
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAPID WEAR OF TAIL ROTOR PITCH LINK
